MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 50 CM; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 50 CM; INTRODUCER, CATHETER
Model Number IPN037304
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the tab broke off the peel-away sheath during removal.No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed on the peel-away sheath.Visual inspection of the sample revealed the sheath is fully split along its score lines.One of the sheath tabs is broken off at the level of the juncture hub.The separation point was jagged.Some molding of the sheath was still visible in the separated tab.The sheath body length measured 2 3/4" which is within the specifications of 2 5/8" - 2 7/8" per peel-away sheath product drawing.Functional inspection could not be performed on the peel-away sheath due to the damage.A device history record review was performed with no relevant findings.The instructions for use (ifu) provided with this kit instructs the user , "thread catheter distal lumen over guidewire and advance catheter over guidewire through sheath into vessel.Grasp tabs of peel-away sheath and pull apart, away from catheter, while withdrawing from vessel until sheath splits down its entire length.Do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator or tissue dilator as this can lead to vessel perforation and bleeding.".The customer report of a peel-away sheath tab broken in use was confirmed through complaint investigation of the returned sample.Visual inspection revealed the peel-away sheath had separated during use along its score lines, and one of the peel-away sheath tabs had broken off at the level of the juncture hub.Some molding was still visible in the separated tab.Manufacturing engineers were contacted and they indicated this is likely an error during the molding process.Based on these circumstances, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14577522
Report Number9680794-2022-00354
Device Sequence Number5041523
Product Code DYB
UDI-Device Identifier60801902120740
UDI-Public60801902120740
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2023
Device Model NumberIPN037304
Device Catalogue NumberCDC-45041-VPS2
Device Lot Number13F21K1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown